logo AFST
Jumping nonlinearities for fourth order B.V.P.
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 2 (1993) no. 1, pp. 53-72.
@article{AFST_1993_6_2_1_53_0,
     author = {Garc\'\i a-Huidobro, Marta and Man\'asevich, Ra\'ul},
     title = {Jumping nonlinearities for fourth order B.V.P.},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {53--72},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 2},
     number = {1},
     year = {1993},
     doi = {10.5802/afst.757},
     mrnumber = {1230705},
     zbl = {0773.34016},
     language = {en},
     url = {afst.centre-mersenne.org/item/AFST_1993_6_2_1_53_0/}
}
Marta García-Huidobro; Raúl Manásevich. Jumping nonlinearities for fourth order B.V.P.. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 2 (1993) no. 1, pp. 53-72. doi : 10.5802/afst.757. https://afst.centre-mersenne.org/item/AFST_1993_6_2_1_53_0/

[1] Coddington (E.) and Levinson (N.) .- Theory of ordinary differential equations, McGrawhill, New York (1955). | MR 69338 | Zbl 0064.33002

[2] Elías (U.) . - The extremal solutions of the equation Ly + p(x)y = 0, II, J. Math Anal. Appl. 55 (1976), pp. 253-265. | MR 432974 | Zbl 0336.34036

[3] Elías (U.) . - Eigenvalue problems for the equation Ly + λp(x)y = 0, J. Differential Equations 29 (1978), pp. 28-57. | MR 486759 | Zbl 0369.34008

[4] Elías (U.) . - Oscillatory solutions and extremal points for a linear differential equation, Arch. Rational Mech. Anal. 70 (1979), pp. 177-198. | MR 525223 | Zbl 0412.34016

[5] García-Huidobro (M.) . - Jumping nonlinearities for a nonlinear equation with an n-th order disconjugate operator, Diff. and Int. Equations 4, n° 6 (1991), pp. 1281-1292. | MR 1133758 | Zbl 0733.34029

[6] Hart (D.C.), Lazer (A.C.) and Mckenna (J.P.) .- Multiple solutions of two point boundary value problems with jumping nonlinearities, J. Diffential Equations 59 (1985), pp. 266-281. | MR 804892 | Zbl 0576.34017

[7] Lazer (A.C.) and Mckenna (J.P.) . - On the number of solutions of a nonlinear Dirichlet problem, J. Math. Anal. Appl. 84 (1981), pp. 282-294. | MR 639539 | Zbl 0496.35039

[8] Lazer (A.C.) and Mckenna (J.P.) . - On the conjecture related to the number of solutions of a nonlinear Dirichlet problem, Proc. Roy. Soc. Edinburgh Sect A, 95 (1983), pp. 275-283. | MR 726879 | Zbl 0533.35037

[9] Schmitt (K.) . - Boundary value problems with jumping nonlinearities, Rocky Mountain Journal of Math. 16, n° 3 (1986), pp. 481-496. | MR 862276 | Zbl 0631.35032